src/HOL/Lambda/document/root.bib
author berghofe
Tue Jun 24 10:41:53 2003 +0200 (2003-06-24)
changeset 14069 ace0ee5ed528
child 15523 617996110388
permissions -rw-r--r--
Bibliography file with paper by Matthes and Joachimski.
berghofe@14069
     1
@Article{Matthes-Joachimski-AML,
berghofe@14069
     2
  author =       {Felix Joachimski and Ralph Matthes},
berghofe@14069
     3
  title =        {Short Proofs of Normalization for the simply-typed
berghofe@14069
     4
                  $\lambda$-calculus, permutative conversions and
berghofe@14069
     5
                  {G}{\"o}del's {T}},
berghofe@14069
     6
  journal =      {Archive for Mathematical Logic},
berghofe@14069
     7
  year =         2003,
berghofe@14069
     8
  volume =       42,
berghofe@14069
     9
  number =       1,
berghofe@14069
    10
  pages =        {59--87}
berghofe@14069
    11
}